MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer's device and observed that the device had an event code logged in the device's memory that is indicative of a device failure.The therapy pcb was replaced to solve the issue.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.
 
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.Upon evaluation, stryker observed that the device had an event code logged in the device's memory that is indicative of a device failure that could result in a partial loss of defibrillator output energy due to a loss of the negative portion of the biphasic output waveform, resulting in a monophasic shock.There was no patient use associated with the reported event.
 
Additional Manufacturer Narrative
Stryker further evaluated the replaced part at the product assessment center (pac) and the cause of the reported issue was determined to be q8 shorted in the h-bridge defibrillation output circuit.
 
Event or Problem Description
The customer contacted stryker to report a non critical issue with their device.Upon evaluation, stryker observed that the device had an event code logged in the device's memory that is indicative of a device failure that could result in a partial loss of defibrillator output energy due to a loss of the negative portion of the biphasic output waveform, resulting in a monophasic shock.There was no patient use associated with the reported event.

Brand Name
LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key20338110
Report Number0003015876-2024-02752
Device Sequence Number8046206
Product Code MKJ
UDI-Device Identifier00883873877081
UDI-Public00883873877081
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001588
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/10/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer02/18/2025
Initial Report FDA Received Date09/30/2024
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown